Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the univalence of functions whose derivative has a positive real part


Authors: F. Herzog and G. Piranian
Journal: Proc. Amer. Math. Soc. 2 (1951), 625-633
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043211-9
MathSciNet review: 0043211
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Noshiro, On the theory of schlicht functions, Journal of the Faculty of Science, Hokkaido Imperial University, Sapporo (I) vol. 2 (1934-1935) pp. 129-155.
  • [2] S. E. Warschawski, On the higher derivatives at the boundary in conformal mapping, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 310-340. MR 1501813
  • [3] J. Wolff, L'intégrale d'une fonction holomorphe et à partie réelle positive dans un demi-plan est univalente, C. R. Acad. Sci. Paris vol. 198 (1934) pp. 1209-1210.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043211-9
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society